The profitability of the simple moving averages and trading range breakout in the Asian stock markets
Lai Ming-Ming and
Lau Siok-Hwa
Journal of Asian Economics, 2006, vol. 17, issue 1, 144-170
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1049-0078(05)00178-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:asieco:v:17:y:2006:i:1:p:144-170
Access Statistics for this article
Journal of Asian Economics is currently edited by C. Wiemer
More articles in Journal of Asian Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().